# SDR AALA2020072089068

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,051 hours, 7,271 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Overtorqued
- Location: Lt Nlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  SIGNIFICANT WOBBLE YAW ON LANDING,  THROUGH ROLLOUT UNTIL BELOW 60 KNOTS.  FOUND LEFT NOSE LANDING GEAR WHEEL ASSEMBLY NUT OVER TORQUED MAKING WHEEL HARD TO  SPIN.  PROPERLY TORQUED WHEEL ASSMEMBY IAW AMM 32-41-12.
